# SDR AALA201907119010

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 59,971 hours, 26,587 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Faulted
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CLIMB OUT WE HAD AN AUTO FLT RUD TRV LIM SYS ECAM, THE FIRST STEP OF THE ECAM ACTION WAS FAC1 ON/OFF WHICH CAUSED THE RUDDER TO JUMP SOME, THEN CLEARED THAT ECAM BEFORE COMPLETEING FURTHER STEPS. WHEN THE INFLIGHT RUD TRV LIM SYS ECAM CLEARED THEN WE GOT AN AUTO FLT RUD TRV LIM2 ECAM, AND HAD IT FOR DURATION OF FLIGHT. MAINTENANCE FOUND RUDDER TRAVEL LIMITER ACTUATOR FAULTED. (4CC). ACCOMPLISHED IAW TSM 22-61-00, ALL REQUIRED TESTS PASSED, NO FAULTS NOTED ON GROUND SCANN TEST.
